# SDR DALA2016061504661

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 157-187
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB UPPER/LOWER SURFACE AT BS 157 TO 187 BETWEEN X=-54 AND X=-60 LOWER AREA OF R1 DOOR JAMB.  W1, SM, CARD 87, ZONE 200.  SERVICE DOOR JAMB PAN AND CUSP ANGLE WERE REPAIRED IAW ER/A 546506-14, REV ORIGINAL.
